# SDR ARWA20020904

- Difficulty date: September 7, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 73,913 hours, 26,511 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 179913
- Part serial: 434
- Condition: Malfunctioned
- Location: Stab Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B, A

## Discrepancy

DURING DESCEND PITCH TRIM COMPENSATOR FAILED IN EXTENDED POSITION, PERFORMED EMERGENCY CHECKLIST PHASE 1 AND 2 ITEMS; INITIATED A FLAP 50 LANDING AND DECLARED AN EMERGENCY IAW PHASE 2 EMERGENCY ABNORMAL CHECKLIST.  REMOVED AND REPLACED PITCH COMPUTER IAW MM 27-30-12 SYSTEMS OPERATIONS AND LEAKS CHECKED NORMAL IAW MM 24-30-6 AND MM 34-11-0.  AIRCRAFT RETURN TO SERVICE.
